Research Repository

A trapezoid type inequality for double integrals

Barnett, Neil S and Dragomir, Sever S (2001) A trapezoid type inequality for double integrals. Nonlinear analysis, 47 (4). pp. 2321-2332. ISSN 0362-546x

Full text for this resource is not available from the Research Repository.


In this paper, we point out a trapezoid like inequality for double integrals and apply it in connection with the Gruss inequality.

Item Type: Article
Uncontrolled Keywords: trapezoid inequality, double integrals
Subjects: Historical > RFCD Classification > 230000 Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Depositing User: Ms Phung T Tran
Date Deposited: 10 Dec 2008 02:27
Last Modified: 15 Oct 2010 22:56
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar